Resistive drift wave turbulence in a three-dimensional geometry

    Research output: Contribution to journalJournal articleResearch

    Abstract

    The Hasegawa-Wakatani model describing resistive drift waves is investigated analytically and numerically in a three-dimensional periodic geometry. After an initial growth of the energy the drift waves couple nonlinearly to convective cells, which eventually dominate the system completely. An approach to include more physical boundary conditions to the system is presented. This changes the results of the simulations significantly. (C) 1999 American Institute of Physics.
    Original languageEnglish
    JournalPhysics of Plasmas
    Volume6
    Issue number6
    Pages (from-to)2401-2408
    ISSN1070-664X
    DOIs
    Publication statusPublished - 1999

    Cite this